# SDR MWEA050047

- Difficulty date: June 7, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N903ME
- Make and model: Boeing 717-200
- Aircraft serial: 55167
- Aircraft time: 6,274 hours, 3,583 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: 591140213
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH RIVET AT STATION 64-83 ABOVE LONGERON 18 LEFT HAS EVIDENCE OF A LIGHTNING STRIKE.  HEAT DAMAGE HAS BEEN REMOVED AND INSTALLED RIVETS.
